On -adic -functions and the Riemann-Hurwitz genus formula
Compositio Mathematica, Tome 53 (1984) no. 1, pp. 3-17
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__53_1_3_0,
author = {Sinnott, Warren M.},
title = {On $p$-adic $L$-functions and the {Riemann-Hurwitz} genus formula},
journal = {Compositio Mathematica},
pages = {3--17},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {53},
number = {1},
mrnumber = {762305},
zbl = {0545.12011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__53_1_3_0/}
}
Sinnott, Warren M. On $p$-adic $L$-functions and the Riemann-Hurwitz genus formula. Compositio Mathematica, Tome 53 (1984) no. 1, pp. 3-17. http://geodesic.mathdoc.fr/item/CM_1984__53_1_3_0/